# SDR DALA2018102406263

- Difficulty date: October 20, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 72,335 hours, 23,770 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 LEFT DOOR SLIDE LIGHT ON WHILE DOOR IS DISARMED (ICE). REMOVED AND INSTALLED GIRT BAR PROXIMITY SENSOR (AFT) PER AMM 25-66.
